# SDR DL757080349

- Difficulty date: February 3, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 65,395 hours, 30,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT WEB INTERCOSTAL BETWEEN STA 1480-1500 LBL 27 CORRODED.  FABRICATED NEW INTERCOSTAL IAW SRM 53-60-04 AND INSTALLED IAW SRM 51-40-02.
